# SDR DALA1129555531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOOR ENTRANCE VERTICAL INTERCOSTAL AT STA 345-365 UPPER & LWR SURFACE HAS CORROSION SEVERAL PLACES AROUND HOLES, AS MARKED.  REMOVED CORROSION IAW SRM 51-10-01 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REMOVED DOOR ENTRANCE (RT) VERTICAL INTERCOSTAL IAW SRM 51-40-02.  FABRICATED PART ON STAM TRAVELER T11/878289 MAT 7075-0 .050C. INSTALLED RT DOOR ENTRANCE VERTICAL INTERCOSTAL IAW SRM 51-40-02.
